Cite item


Correctness of boundary value problems in a plane for elliptical equations has been studied properly using the method of the theory of analytic functions. At investigation of analogous problems, when the number of independent variables is more than two, there arise principle difficulties. Quite good and convenient method of singular integral equations has to be abandoned because there is no complete theory of multidimensional singular integral equations. Boundary value problems for second-order elliptical equations in domains with edges have been studied properly earlier. Explicit classical solutions to Dirichlet and Poincare problems in cylindrical domains for one class of multidimensional elliptical equations can be found in the author’s works. In this article,the author proved that the local boundary value problem, which is the generalization of Dirichet and Poincare problem, has only solution. Besides, the criterion of uniqueness of regular solution is obtained.

About the authors

S. A. Aldashev

Department of Fundamental and Applied
Mathematics, Abai Kazakh National Pedagogical University, 13, Dostyk Ave., Almaty, 050010,
Republic of Kazakhstan.

Author for correspondence.


  1. Bitsadze A.V. Uravneniia smeshannogo tipa . М.: Izd. AN SSSR, 1959, 164 p. .
  2. Bitsadze A.V. Kraevye zadachi dlia ellipticheskikh uravnenii vtorogo poriadka . М.: Nauka, 1966, 203 p. .
  3. Bitsadze A.V. Nekotorye klassy uravnenii v chastnykh proizvodnykh . М.: Nauka, 1981, 448 p. .
  4. Mazya V.G., Plamenevsky B.A. O zadache kosoi proizvodnoi v oblasti s kusochnogladkoi granitsei . Funktsional’nyi analiz , 1971, 5:3, pp. 102-103 .
  5. Mazya V.G., Plamenevsky B.A. Shauderovskie otsenki reshenii ellipticheskikh kraevykh zadach v oblastiakh s rebrami na granitse in Trudy seminara S.L.Soboleva , 1978, no. 2, pp. 69–102 .
  6. Kondratiev V.A., Oleynik O.A. Kraevye zadachi dlia uravnenii chastnymi proizvodnymi v negladkikh oblastiakh . Uspekh mat. nauk , 1983, Vol. 38, Issue 2(30), pp. 3–76 .
  7. Aldashev S.A. Korrektnost’ zadachi Dirikhle v tsilindricheskoi oblasti dlia odnogo klassa mnogomernykh ellipticheskikh uravnenii . Vestnik NGU. Seriia: Matematika, mekhanika, informatika . Novosibirsk, 2012, Vol. 12, Issue 1, pp. 7–13 .
  8. Aldashev S.A. Korrektnost’ zadachi Puankare v tsilindricheskoi oblasti dlia odnogo klassa mnogomernykh ellipticheskikh uravnenii . Vestnik SamGU. Estestvennonauchnaia seriia . Samara, 2014, Vol. 10(121), pp. 17–25 .
  9. Aldashev S.A. O zadachakh Darbu dlia odnogo klassa mnogomernykh giperbolicheskikh uravnenii . Differentsial’nye uravneniia , 1998, Vol. 34, no. 1, pp. 64–68 .
  10. Aldashev S.A. Kraevye zadachi dlia mnogomernykh giperbolicheskikh i smeshannykh uravnenii . Almaty: Gylym, 1994, 170 p. .
  11. Mikhlin S.G. Mnogomernye singuliarnye integraly i integral’nye uravneniia . М.: Fizmatgiz, 1962, 254 p. .
  12. Kamke E. Spravochnik po obyknovennym differentsial’nym uravneniiam . M.: Nauka, 1965, 703 p. .
  13. Beitmen G., Erdeyn А. Vysshie transtsendentnye funktsii . Vol.2. М.: Nauka, 1974, 295 p. .
  14. Kolmogorov A.N., Fomin S.V. Elementy teorii funktsii i funktsional’nogo analiza . М.: Nauka, 1976, 543 p. .
  15. Tikhonov A.N., Samarskii A.A. Uravneniia matematicheskoi fiziki . М.: Nauka, 1966, 724 p. .
  16. Smirnov V.I. Kurs vysshei matematiki . Vol. 4, r. 2. М.: Nauka, 1981, 550 p. .

Copyright (c) 2017 С. А. Алдашев

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies